Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 44, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 6, 2006, 4:52 PM CDT for Richland County, Vernon County, Wisconsin. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2006, 4:52 PM CDT (21:52 UTC)
- Expired
- Jun 6, 2006, 5:45 PM CDT
- In force
- 53 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
Counties Richland County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 72 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 5:00 PM CDT | HAIL 1 | 2 Nw Yuba, WI | |
| Jun 6, 5:15 PM CDT | HAIL 0.75 | 1 Ne Bloom City, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1482 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 062153
SVRARX
WIC103-123-062245-
/O.NEW.KARX.SV.W.0044.060606T2152Z-060606T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
452 PM CDT TUE JUN 6 2006
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN RICHLAND COUNTY IN SOUTHWEST WISCONSIN...
EAST CENTRAL VERNON COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 545 PM CDT
* AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HIGHWAY 82 AND COUNTY A...OR ABOUT 18 MILES EAST OF VIROQUA...AND
MOVING SOUTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
YUBA AND GREENWOOD AROUND 500 PM...
HIGHWAY 80 AND COUNTY CC AND HUB CITY AROUND 515 PM...
ROCKBRIDGE AROUND 520 PM...
BUNKER HILL AND COUNTY ROADS D AND NN AROUND 525 PM...
CAZENOVIA AROUND 530 PM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
LAT...LON 4363 9052 4356 9057 4335 9021 4356 9019
4355 9031
$$
BOYNE6 follow-up statements
000
WWUS53 KARX 062158
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
458 PM CDT TUE JUN 6 2006
WIC103-123-062245-
/O.CON.KARX.SV.W.0044.000000T0000Z-060606T2245Z/
VERNON WI-RICHLAND WI-
458 PM CDT TUE JUN 6 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN RICHLAND AND EAST CENTRAL VERNON COUNTIES...
AT 453 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR HIGHWAY 82 AND COUNTY A...OR 17 MILES NORTH OF RICHLAND
CENTER...MOVING SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GREENWOOD AND YUBA AROUND 505 PM...
HIGHWAY 80 AND COUNTY CC AROUND 515 PM...
HUB CITY AND ROCKBRIDGE AROUND 520 PM...
BUNKER HILL AND COUNTY ROADS D AND NN AROUND 530 PM...
CAZENOVIA AROUND 535 PM...
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
LAT...LON 4363 9052 4356 9057 4335 9021 4356 9019
4355 9031
$$
BOYNE000
WWUS53 KARX 062205
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
505 PM CDT TUE JUN 6 2006
WIC103-123-062245-
/O.CON.KARX.SV.W.0044.000000T0000Z-060606T2245Z/
VERNON WI-RICHLAND WI-
505 PM CDT TUE JUN 6 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN RICHLAND AND EAST CENTRAL VERNON COUNTIES...
AT 501 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR GREENWOOD...OR 16 MILES NORTH OF RICHLAND CENTER...MOVING
SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGHWAY 80 AND COUNTY C C AROUND 515 PM...
HUB CITY AND ROCKBRIDGE AROUND 520 PM...
BUNKER HILL AND GERMANTOWN AROUND 530 PM...
CAZENOVIA AND LOYD AROUND 535 PM...
HIGHWAY 58 AND COUNTY K AROUND 540 PM...
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
LAT...LON 4363 9052 4356 9057 4335 9021 4356 9019
4355 9031
$$
BOYNE000
WWUS53 KARX 062214
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
513 PM CDT TUE JUN 6 2006
WIC103-123-062245-
/O.CON.KARX.SV.W.0044.000000T0000Z-060606T2245Z/
VERNON WI-RICHLAND WI-
513 PM CDT TUE JUN 6 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN RICHLAND AND EAST CENTRAL VERNON COUNTIES...
AT 509 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR YUBA...OR 13 MILES NORTH OF RICHLAND CENTER...MOVING SOUTHEAST
AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ROCKBRIDGE AND HUB CITY AROUND 520 PM...
BUCK CREEK AND COUNTY ROADS D AND NN AROUND 525 PM...
LOYD AROUND 530 PM...
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
LAT...LON 4361 9046 4356 9050 4334 9032 4344 9019
4355 9030
$$
BOYNE000
WWUS53 KARX 062218
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
517 PM CDT TUE JUN 6 2006
WIC123-062227-
/O.CAN.KARX.SV.W.0044.000000T0000Z-060606T2245Z/
VERNON WI-
517 PM CDT TUE JUN 6 2006
...THE SEVERE THUNDERSTORM WARNING FOR VERNON COUNTY IS CANCELLED...
LAT...LON 4356 9041 4356 9050 4334 9032 4344 9019
4355 9030
$$
WIC103-062245-
/O.CON.KARX.SV.W.0044.000000T0000Z-060606T2245Z/
RICHLAND WI-
517 PM CDT TUE JUN 6 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN RICHLAND COUNTY...
AT 514 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR HIGHWAY 80 AND COUNTY CC...OR 11 MILES NORTH OF RICHLAND
CENTER...MOVING SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BUCK CREEK AND COUNTY ROADS D AND NN AROUND 525 PM...
LOYD AROUND 530 PM...
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
LAT...LON 4356 9041 4356 9050 4334 9032 4344 9019
4355 9030
$$
BOYNE000
WWUS53 KARX 062226
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
526 PM CDT TUE JUN 6 2006
WIC103-062245-
/O.CON.KARX.SV.W.0044.000000T0000Z-060606T2245Z/
RICHLAND WI-
526 PM CDT TUE JUN 6 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR EAST CENTRAL RICHLAND COUNTY...
AT 522 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR ROCKBRIDGE...OR 8 MILES NORTH OF RICHLAND CENTER...MOVING
SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LOYD AROUND 535 PM...
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
LAT...LON 4351 9040 4347 9042 4334 9032 4344 9019
4351 9034
$$
BOYNE000
WWUS53 KARX 062234
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
533 PM CDT TUE JUN 6 2006
WIC103-062245-
/O.CON.KARX.SV.W.0044.000000T0000Z-060606T2245Z/
RICHLAND WI-
533 PM CDT TUE JUN 6 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR EAST CENTRAL RICHLAND COUNTY...
AT 515 PM...PENNY SIZE HAIL WAS REPORTED BY THE PUBLIC ONE MILE
NORTHEAST OF BLOOM CITY.
AT 530 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR COUNTY ROADS D AND N N...OR 7 MILES NORTHEAST OF RICHLAND
CENTER...MOVING SOUTHEAST AT 20 MPH.
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
LAT...LON 4351 9040 4347 9042 4334 9032 4344 9019
4351 9034
$$
BOYNEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:48 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 6, 2:48 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 248 PM CDT TUE JUN 6 2006 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT FORECAST CONCERNS THIS PACKAGE...RAIN/TSRA CHANCE EARLY THIS EVENING AND AGAIN FRI NIGHT...CLOUDS/TEMPERATURES THROUGH THE PERIOD. DATA ANALYSIS AT 18Z SHOWED LOW PRESSURE OVER WESTERN ONT WITH A TROUGH/FRONT TO THE SOUTH NEAR A KASX-KLSE-KDSM LINE. VIS IMAGERY/ SFC OBS SHOWED BKN/OVC STRATUS DECK EAST OF THE FRONT...LIMITING HEATING/DESTABILIZATION THERE EARLY THIS AFTERNOON. MOISTURE/DEW POINT DROP-OFF LAGS THE FRONT BY 50-100NM...WITH ML CAPES OF 1K TO 2K IN THIS AREA ALONG/BEHIND THE FRONT. AREA WSR-88D/S SHOW SHRA/TSRA EARLY THIS AFTERNOON GENERALLY CONFINED TO NORTHERN WI/NORTHEAST MN NEAR THE VORT MAX/COOL POOL ALOFT AND OVER EASTERN IA WITH A BIT BETTER CONVERGENCE ALONG THE FRONT IN THE LOW LEVEL MOISTURE AXIS. NO MAJOR ERRORS NOTED WITH 06/12Z MODEL INITIALIZATIONS. NAM/GFS SOLUTIONS REASONABLY SIMILAR TO EACH OTHER AND THEIR PREVIOUS RUNS TO 00Z FRI. SOLUTIONS THEN DIVERGE FOR THU NIGHT INTO FRI NIGHT... WITH EACH REMAINING REASONABLY SIMILAR TO ITS PREVIOUS RUN. GFS PROVIDED ITS USUAL BETTER FIT OF 850-500MB HGTS TO THE CONUS RA-OB DATA. BOTH NAM/GFS INITIALIZED ABOUT 5F TOO HIGH WITH SFC DEW POINTS IN THE MOISTURE PLUME INTO THE REGION. WV IMAGERY SHOWED NAM LOOKED BETTER INITIALIZED WITH THE NORTHERN MN SHORTWAVE...WHILE GFS LOOKED BETTER OVER THE WEST COAST/EASTERN PAC. NAM LOOKS TOO STRONG WITH THE SHORTWAVE OVER SOUTHERN CA...AND IT IS THIS WAVE THE NAM LOOKS TO BRINGS THRU THE CENTRAL CONUS RIDGE AND TOWARD THE AREA IN THE THU NIGHT/FRI TIME-FRAME. DPROG/DT OF 500MB HGTS AT 06/12Z SHOWED THE 05/12Z AND 04/12Z RUNS VERIFIED QUITE WELL...WITH GFS OVERALL BETTER AND SHOWING BETTER RUN-TO-RUN CONSISTENCY. FOR 00- 36HRS...MODELS HAVE TRENDED TOWARD A COMPROMISE OF THEIR EARLIER RUNS WITH BOTH THE TROUGH PASSING THE REGION THIS EVENING AND THE NEXT ONE NORTH OF LAKE SUPERIOR BY 00Z THU. FOR 36-60HRS...MODELS MAINTAIN DECENT CONSISTENCY WITH THEIR PREVIOUS RUNS ON POSITIONS OF FEATURES...BUT HAVE TRENDED WEAKER WITH THE WEST COAST TROUGH AND THE ONE OVER THE SOUTHEAST CONUS. MODELS CONTINUE THE TREND TOWARD A COMPROMISE OF THEIR 05/12Z RUNS AT 00Z FRI. THRU 84HRS /00Z SAT/... GFS MAINTAINS GOOD CONSISTENCY WITH ITS PREVIOUS RUNS WITH THE STRENGTH/POSITION OF THE WEST COAST TROUGH...WHILE BOTH NAM/GFS HAVE TRENDED SLOWER WITH THE TROUGH PROGRESSING OFF THE EAST COAST. DATA/MODEL CHECK AT 18Z SHOWED NAM A BIT BETTER WITH THE SFC MASS FIELDS ACROSS THE CENTRAL CONUS. WV IMAGERY SHOWED A COMPROMISE OF NAM/GFS LOOKING BEST WITH THE WESTERN LK SUPERIOR SHORTWAVE...WHILE GFS CONTINUED TO LOOK BETTER WITH FEATURES OVER THE WEST COAST/ EASTERN PAC. A COMPROMISE OF NAM/GFS LOOKED BEST WITH 12Z-18Z PRECIP ACROSS THE CONUS. WITH A MODEL COMPROMISE LOOKING GOOD AT 18Z...AND MODELS TRENDING THAT WAY...FAVORED A NAM/GFS BLEND FOR TONIGHT THRU THU. WITH GFS LOOKING TO HAVE THE BETTER DEPICTION OF FEATURES ALOFT OVER THE EASTERN PAC/WEST COAST FAVORED ITS SOLUTION...WHICH GETS SUPPORT FROM ECMWF/UKMET...FOR THU NIGHT INTO FRI NIGHT. FORECAST CONFIDENCE AVERAGE TO GOOD THIS CYCLE. IN THE SHORT TERM...CONVERGENCE/FORCING/LIFT ASSOCIATED WITH THE LK SUPERIOR SHORTWAVE AND SFC TROUGH/FRONT EXITS EAST OF THE FORECAST AREA EARLY THIS EVENING...WITH NORTHWEST FLOW/SUBSIDENCE IN ITS WAKE SPREADING A DRIER...STABLE AIRMASS ACROSS THE AREA. RAIN/TSRA THREAT ENDS QUICKLY THIS EVENING WITH LOSS OF HEATING AND THE DRIER AIRMASS SPREADING ACROSS THE AREA. SHORTWAVE RIDGING ALOFT AND HIGH PRESSURE AT THE SFC BUILD ACROSS THE REGION FOR LATER TONIGHT THRU THU. MODEL SOUNDINGS INDICATED MU CAPES OF 500-1500 J/KG OVER THE AREA WED AFTERNOON...BUT THIS TIED TO SFC DEW POINTS THAT ARE LIKELY SOME 5F TO 10F TO HIGH IN THE LOW/MID LEVEL NORTHWEST FLOW UNDER THE HIGH. AIRMASS DRIER/CAPPED FOR THU. LITTLE IN THE WAY OF FORCING/ LIFT INDICATED FOR WED-THU IN DEEP LAYERED CONFLUENT NORTHWEST FLOW. MODEL SOUNDINGS/TIME-HGT X-SECTIONS SHOW SOME MID/UPPER LEVEL MOISTURE IN THE NORTHWEST FLOW...MORE-SO THU...FOR MOSTLY CLEAR/ PARTLY CLOUDY SKIES FROM LATER TONIGHT THRU THU. FAVORING THE LESS AGGRESSIVE GFS ON BRINGING SHORTWAVE ENERGY THRU THE CENTRAL NOAM UPPER RIDGE...HIGH PRESSURE HOLDS OVER THE BULK OF THE REGION THRU FRI WITH LOW LEVEL WARM ADVECTION/MOISTURE TRANSPORT REMAINING OVER WESTERN MN/IA. GFS MAINTAINS CONSISTENCY WITH ITS EARLIER RUNS FOR FRI NIGHT...BRINGING SOME WEAK 850-700MB WARM ADVECTION/MOISTURE TRANSPORT AND 300-310K ISENTROPIC LIFT INTO THE AREA. PREVIOUS FORECAST GRID-SET CARRIED SMALL CHANCE SHRA/TSRA FRI NIGHT...WHICH LOOKS GOOD FOR NOW AND BLENDS REASONABLY WELL WITH NEIGHBORING GRIDS. NUMERICAL GUIDANCE TEMPERATURES FOR TONIGHT THRU THU QUITE SIMILAR AND LOOK GOOD. FAVORED BLEND OF NAM/GFS GUIDANCE LOWS FOR THU NIGHT. FAVORED WARMER OF GFS MEX/ENSEMBLE AND HPC GUIDANCE FOR FRIDAY HIGHS UNDER PARTLY CLOUDY SKIES. FAVORED WARMER OF GUIDANCE LOWS FOR FRI NIGHT WITH SOME SOUTHEAST WINDS AND AN INCREASE OF CLOUDS/MOISTURE EXPECTED. .LONG TERM...SATURDAY THROUGH TUESDAY 06/00Z GFS/ECMWF OFFER SOLUTIONS QUITE SIMILAR TO EACH OTHER TO 00Z TUE...AT LEAST AT 500MB. GFS SHOWS DECENT RUN-TO-RUN /05/00Z/ CONSISTENCY TO 00Z MON WHILE ECMWF SHOWS DECENT RUN-TO-RUN CONSISTENCY TO 00Z TUE. ENOUGH DIFFERENCES IN THE LOW LEVELS...WITH GFS MORE AGGRESSIVE THAN ECMWF/UKMET BRINGING A SFC TROUGH/FRONT INTO/ACROSS THE AREA SAT/SUN. GFS ENSEMBLE VARIABILITY STARTS TO INCREASE ALREADY BY 00Z FRI. VARIABILITY SLOWLY INCREASES THRU 00Z MON...BUT MEMBERS MAINTAIN A GOOD CONSENSUS ON THE LONGWAVE PATTERN ACROSS NOAM/EASTERN PAC. ENSEMBLES BECOME QUITE NOISY BY 00Z TUE/ WED...WITH THE LONGWAVE PATTERN BECOMING LESS CERTAIN. FORECAST CONFIDENCE AVERAGE FOR THE DAY 4-7 PERIOD. MODEL/ENSEMBLE CONSENSUS HAS LOW PRESSURE IN THE CENTRAL/NORTHERN PLAINS BY SAT MORNING. MODEL/ENSEMBLE CONSENSUS THEN FLATTENS THE UPPER RIDGE THRU THE WEEKEND INTO EARLY NEXT WEEK AS A RATHER STRONG SHORTWAVE TRANSLATES EAST ALONG THE US/CAN BORDER. MODELS DIFFER ON EASTWARD PROGRESSION OF THE SFC WAVE/TROUGH INTO THE MEAN SFC RIDGE POSITION AS THIS SHORTWAVE PASSES. EITHER WAY...WITH TROUGHING IN THE PLAINS AND MID LEVEL LOW PRESSURE TO THE NORTH...SOUTHERLY LOW LEVEL FLOW ADVECTS A MOISTURE RICH AIRMASS NORTHWARD THRU THE PLAINS AND INTO A MDT 850- 700MB BAROCLINIC ZONE OVER THE REGION FOR MUCH OF THE SAT-MON PERIOD. PREVIOUS FORECAST GRID SET CARRIED SHRA/TSRA CHANCE FOR SAT THRU MON...AND THIS STILL LOOKS GOOD THOUGH NOT EVERY PERIOD IS EXPECT TO SEE RAIN. LEFT GRIDS DRY ON TUESDAY WITH MODEL CONSENSUS INDICATING SHORTWAVE RIDGING ALOFT AND WEAK HIGH PRESSURE BUILDING IN FROM CAN. NUMERICAL GUIDANCE TEMPS FOR SAT-TUE ALL QUITE SIMILAR AND GENERALLY FAVORED A GFS MEX/ENSEMBLE MOS AND HPC BLEND...THOUGH MAXES FOR SUN LOOKED ABOUT A CATEGORY TOO COOL. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && RRS
Hazardous weather outlook, Jun 6, 9:25 AM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LA CROSSE WI 925 AM CDT TUE JUN 6 2006 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-071100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 925 AM CDT TUE JUN 6 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP THIS AFTERNOON AS A COLD FRONT MOVES ACROSS THE REGION. ENOUGH INSTABILITY IS EXPECTED TO BE IN PLACE THIS AFTERNOON TO SUPPORT SOME SEVERE WEATHER. LARGE HAIL AND DAMAGING WINDS LOOK TO BE THE MAIN THREAT...ALTHOUGH AN ISOLATED TORNADO WILL BE POSSIBLE. LOCATIONS ALONG AND EAST OF THE MISSISSIPPI RIVER WILL HAVE THE BEST CHANCE FOR THE SEVERE WEATHER. THE MOST LIKELY TIMES FOR THE SEVERE WEATHER SHOULD BE BETWEEN 2 AND 9 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT IS EXPECTED TO MOVE SLOWLY ACROSS THE UPPER MIDWEST FRIDAY NIGHT THROUGH SATURDAY NIGHT. THE FRONT MAY THEN BECOME STATIONARY JUST SOUTH OF THE AREA FOR SUNDAY THROUGH MONDAY. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE STARTING FRIDAY NIGHT AND CONTINUING INTO MONDAY. AT THIS TIME...CONDITIONS DO NOT APPEAR FAVORABLE FOR THE DEVELOPMENT OF ANY SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. 04/DAS
In the hours before
Local storm report, Jun 6, 4:24 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
424 PM CDT TUE JUN 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND GST GREENWOOD 44.77N 90.60W
06/06/2006 E60 MPH CLARK WI LAW ENFORCEMENT
&&
ELSENThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 4:07 PM CDT | Severe Thunderstorm Warning | ARX | Clark | 38 min |
| Jun 6, 4:29 PM CDT | Severe Thunderstorm Warning | ARX | Juneau, Monroe | 46 min |
| Jun 6, 5:12 PM CDT | Severe Thunderstorm Warning | ARX | Juneau | 21 min |
| Jun 6, 5:36 PM CDT | Tornado Warning | ARX | Richland | 24 min |
| Jun 6, 6:23 PM CDT | Severe Thunderstorm Warning | ARX | Adams | 37 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.